# SDR UPS06547038

- Difficulty date: April 30, 2006
- Submitted: June 7, 2006
- Operation: Air carrier
- Aircraft: N422UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25324
- Aircraft time: 19,145 hours, 12,474 cycles
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Bulkhead
- Part number: 311N32712
- Condition: Chafed
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A NR 1 PYLON MIDSPAR BULKHEAD LOWER O/B CORNER IS HEAVILY CHAFED.  COMPLIED WITH EA757-5453-A1439 AND UPS EO B757-5410-24414.
